MathSciNet Relay Station
MathSciNet bibliographic data
MR1751390 16Z05 (16K20 68W30)
Eberly, W.; Giesbrecht, M. Efficient decomposition of associative algebras over finite fields. J. Symbolic Comput. 29 (2000), no. 3, 441–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement